Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 41, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 23, 2010, 4:17 PM CDT for 5 counties in Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2010, 4:17 PM CDT (21:17 UTC)
- Expired
- Oct 23, 2010, 5:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Falls County, TX, Freestone County, TX, Leon County, TX, Limestone County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 94 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 5:23 PM CDT | TSTM WND DMG | Teague, TX | TREE BLOWN DOWN INTO POWER LINES IN TEAGUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 12:05 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WFUS54 KFWD 232117
TORFWD
TXC145-161-289-293-395-232215-
/O.NEW.KFWD.TO.W.0041.101023T2117Z-101023T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT SAT OCT 23 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN FALLS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
WEST CENTRAL LEON COUNTY IN NORTHEAST TEXAS...
NORTHERN ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 8 MILES SOUTHEAST OF MARLIN...MOVING NORTHEAST
AT 25 MPH.
* THE TORNADO WILL BE NEAR...
BREMOND AROUND 430 PM CDT...
KOSSE AROUND 450 PM CDT...
THORNTON AROUND 505 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3112 9683 3111 9686 3111 9687 3125 9696
3187 9633 3154 9615 3126 9605 3110 9683
TIME...MOT...LOC 2117Z 242DEG 20KT 3122 9681
$$2 follow-up statements
590
WWUS54 KFWD 232126
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT SAT OCT 23 2010
TXC145-161-289-293-395-232215-
/O.CON.KFWD.TO.W.0041.000000T0000Z-101023T2215Z/
FREESTONE TX-LIMESTONE TX-LEON TX-FALLS TX-ROBERTSON TX-
426 PM CDT SAT OCT 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN
ROBERTSON...EAST CENTRAL FALLS...WEST CENTRAL LEON...SOUTHEASTERN
LIMESTONE AND SOUTH CENTRAL FREESTONE COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES WEST OF
KOSSE...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
KOSSE AROUND 435 PM CDT...
THORNTON AROUND 445 PM CDT...
GROESBECK AROUND 455 PM CDT...
MARQUEZ AROUND 500 PM CDT...
TEAGUE AROUND 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...HAIL TO THE SIZE OF GOLF BALLS AND
DAMAGING WINDS IN EXCESS OF 60 MPH ARE LIKELY WITH THIS STORM.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3126 9605 3112 9672 3112 9683 3125 9696
3170 9632 3154 9615
TIME...MOT...LOC 2126Z 241DEG 32KT 3131 9671
$$969
WWUS54 KFWD 232147
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT SAT OCT 23 2010
TXC145-289-395-232156-
/O.CAN.KFWD.TO.W.0041.000000T0000Z-101023T2215Z/
LEON TX-FALLS TX-ROBERTSON TX-
447 PM CDT SAT OCT 23 2010
...THE TORNADO WARNING FOR NORTHERN ROBERTSON...EAST CENTRAL FALLS
AND WEST CENTRAL LEON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3147 9614 3127 9659 3129 9663 3142 9671
3163 9642 3161 9623
TIME...MOT...LOC 2146Z 241DEG 32KT 3140 9653
$$
TXC161-293-232215-
/O.CON.KFWD.TO.W.0041.000000T0000Z-101023T2215Z/
FREESTONE TX-LIMESTONE TX-
447 PM CDT SAT OCT 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN LIMESTONE AND SOUTH CENTRAL FREESTONE COUNTIES...
AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR THORNTON...MOVING
NORTHEAST AT 35 MPH. GROESBECK IS IN THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...HAIL TO THE SIZE OF QUARTERS AND DAMAGING
WINDS IN EXCESS OF 60 MPH ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3147 9614 3127 9659 3129 9663 3142 9671
3163 9642 3161 9623
TIME...MOT...LOC 2146Z 241DEG 32KT 3140 9653
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 23, 3:15 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 23, 3:15 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT SAT OCT 23 2010 .DISCUSSION... AT FORECAST TIME A WELL DEFINED OUTFLOW BOUNDARY WAS LOCATED FROM ROUGHLY THE CITY OF DALLAS SOUTHWESTWARD TO JUST NORTH OF GOLDTHWAITE. 1930Z WATER VAPOR IMAGERY INDICATED THAT THE BASE OF A SHORTWAVE TROUGH WAS ROTATING NORTHEAST MOVING TOWARDS AREAS JUST SOUTH OF WACO. LARGE SCALE FORCING FOR ASCENT WAS AIDING IN THE DEVELOPMENT OF WIDESPREAD THUNDERSTORMS OVER MUCH OF NORTH TEXAS THIS AFTERNOON. FOR THE REMAINDER OF THE AFTERNOON...THE BIGGEST SEVERE THUNDERSTORM THREAT WOULD APPEAR TO EXIST FOR AREAS SOUTHEAST OF THE CURRENT LOCATION OF THE OUTFLOW BOUNDARY...GENERALLY SOUTHEAST OF A DALLAS TO GOLDTHWAITE LINE. LOCALLY CALCULATED ENVIRONMENTAL PARAMETERS INDICATE THAT THIS ENVIRONMENT IS CHARACTERIZED BY 1500 J/KG OF MIXED LAYER CAPE...50 KTS OF 0-6 KM BULK SHEAR AND 30 KTS OF 0-1 KM BULK SHEAR. BETWEEN THE STRONG FORCING FOR ASCENT ASSOCIATED WITH THE SHORTWAVE TROUGH AND OUT AHEAD OF THE OUTFLOW BOUNDARY THINKING IS THAT STORM MODE WILL BE LARGELY QUASI-LINEAR. THE CAPE AND SHEAR PARAMETERS COMBINED SUGGEST THAT SUPERCELL STRUCTURES WILL LIKELY BE EMBEDDED WITHIN THESE QUASI-LINEAR STRUCTURES. DAMAGING OUTFLOW WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS...HOWEVER TORNADOES ARE POSSIBLE THRU THE EARLY EVENING HOURS AS WELL. TORNADO POTENTIAL...SOUTHEAST OF THE OUTFLOW BOUNDARY THE LARGE SCALE FORCING FOR ASCENT HAS CAUSED PRESSURE FALLS ON THE ORDER OF 1 MB/HR. WINDS HAD BACKED A BIT WHERE PRESSURE FALLS WERE OCCURRING WHICH WAS BRINGING 0-1 KM STORM RELATIVE HELICITY VALUES UP ABOVE 300 M2/S2. WITH SOME BREAKS IN THE CLOUD COVER 0-3 KM CAPE VALUES HAVE CLIMBED TO NEAR 100 J/KG OVER THE SAME AREA. THINKING IS THAT STORMS THAT DEVELOP SOUTHEAST OF THE OUTFLOW BOUNDARY AND CAN REMAIN DISCRETE THE LONGEST WILL BE THE MOST LIKELY TO PRODUCE TORNADOES THROUGH THIS EVENING. ANY QLCS ACTIVITY MAY ALSO PRODUCE BRIEF TORNADOES IN THIS HIGHLY SHEARED LOW LEVEL ENVIRONMENT. FLASH FLOODING POTENTIAL...PWATS HAVE CLIMBED TO NEAR 1.5 INCHES ACROSS MUCH OF THE FORECAST AREA. WHILE THE REGION HAS BEEN WELL BELOW NORMAL IN TERMS OF PRECIPITATION FOR THE MONTH OF OCTOBER...RAINFALL RATES OF 1.5 TO 2 INCHES PER HOUR REMAIN POSSIBLE THRU LATE THIS EVENING. ANY LOCATIONS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS WILL LIKELY SEE SOME LOCALIZED FLOODING PROBLEMS. TONIGHT...LATE THIS EVENING THE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST INTO EASTERN OK SPREADING LARGE SCALE FORCING FOR SUBSIDENCE OVER NORTH TX. THE LOSS OF DAYTIME HEATING COUPLED WITH FORCING FOR SUBSIDENCE IS EXPECTED TO BRING A QUICK END TO TSTM ACTIVITY A FEW HRS AFTER SUNSET. SUNDAY...A STRONG SHORTWAVE TROUGH CURRENTLY MOVING SOUTHEAST THRU NV IS EXPECTED TO MOVE INTO THE SOUTHERN PLAINS SUNDAY AFTERNOON. THE REMNANT OUTFLOW BOUNDARY AND DRYLINE ARE EXPECTED TO BE DRAPED OVER THE CWA TOMORROW AFTERNOON. THE LATEST MODEL CONSENSUS HAS THIS BOUNDARY EXTENDING FROM A SHERMAN TO DFW TO HAMILTON LINE AT 18Z EARLY SUNDAY AFTERNOON. ASSUMING THIS BOUNDARY POSITION IS ACCURATE WE WILL LIKELY SEE ANOTHER ROUND OF STRONG THUNDERSTORMS DEVELOP SUNDAY AFTERNOON. CAPE VALUES ARE ONCE AGAIN EXPECTED TO CLIMB TO 1500 J/GK WHILE DEEP LAYER SHEAR VALUES REMAIN AROUND 50 TO 55 KTS. ONCE AGAIN SUPERCELL THUNDERSTORMS WILL BE POSSIBLE IN THIS ENVIRONMENT. LARGE HAIL MAY BE A BIGGER THREAT TOMORROW AFTERNOON AS MID LEVEL LAPSE RATES LOOK TO BE STEEPER THAN THEY ARE TODAY. THE NEAR SURFACE WINDS APPEAR TO BE SLIGHTLY WEAKER AND MORE VEERED ALONG THE FRONT TOMORROW...SO THE TORNADO THREAT MAY BE A BIT LOWER...HOWEVER ISOLATED TORNADOES WILL REMAIN POSSIBLE. THE REMAINDER OF THE FORECAST REMAINS LARGELY UNCHANGED AT THIS TIME WITH THE FOCUS OF THE FORECAST PACKAGE ON THE NEXT 24 TO 48 HRS. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 84 63 88 59 / 60 20 20 5 10 WACO, TX 67 86 64 88 63 / 50 30 30 5 10 PARIS, TX 64 83 62 83 59 / 60 40 40 10 20 DENTON, TX 64 84 59 87 56 / 50 20 10 5 10 MCKINNEY, TX 65 84 60 86 56 / 60 30 30 10 20 DALLAS, TX 66 84 62 87 60 / 60 30 20 10 10 TERRELL, TX 67 84 64 86 62 / 60 40 30 10 10 CORSICANA, TX 67 84 65 85 64 / 60 40 40 5 10 TEMPLE, TX 67 85 63 88 63 / 50 30 30 5 10 MINERAL WELLS, TX 60 85 54 90 53 / 20 10 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 23, 4:01 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 401 PM CDT SAT OCT 23 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 401 PM CDT SAT OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS WILL AFFECT NORTH TEXAS LATE THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE...PRIMARILY EAST OF THE I-35 CORRIDOR. ISOLATED TORNADOES MAY ALSO OCCUR...AND VERY HEAVY RAIN MAY CAUSE FLASH FLOODING. THUNDERSTORM COVERAGE AND INTENSITY WILL DIMINISH FROM WEST TO EAST THIS EVENING...BUT SOME STORMS MAY LINGER IN EAST TEXAS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...MAINLY EAST OF THE I-35 CORRIDOR. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST TEXAS MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...PARTICULARLY EAST OF THE I-35 CORRIDOR. 25
In the hours before
Special weather statement, Oct 23, 2:19 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT SAT OCT 23 2010
TXZ104-105-120-121-231945-
HUNT TX-COLLIN TX-ROCKWALL TX-KAUFMAN TX-
219 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
WESTERN HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
WYLIE TO 4 MILES NORTH OF SEAGOVILLE...MOVING NORTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CADDO MILLS...FATE...
FORNEY...GREENVILLE...HEATH...QUINLAN...ROCKWALL...ROYSE CITY AND
TERRELL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3329 9608 3268 9608 3266 9652 3290 9652
3306 9646
TIME...MOT...LOC 1919Z 238DEG 22KT 3302 9640 3274 9651Special weather statement, Oct 23, 2:39 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT SAT OCT 23 2010
TXZ118-119-133-134-232015-
TARRANT TX-DALLAS TX-JOHNSON TX-ELLIS TX-
239 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DALLAS COUNTY
NORTHWESTERN ELLIS COUNTY
NORTHEASTERN JOHNSON COUNTY
SOUTHEASTERN TARRANT COUNTY
AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CEDAR HILL...
COCKRELL HILL...DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...
EVERMAN...GLENN HEIGHTS...GRAND PRAIRIE...KENNEDALE...LANCASTER...
MANSFIELD...MIDLOTHIAN...OAK LEAF...OVILLA...PANTEGO...RED OAK...
RENDON...VENUS AND CEDAR HILL STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3287 9690 3250 9670 3241 9703 3238 9716
3264 9730
TIME...MOT...LOC 1939Z 226DEG 25KT 3257 9712Local storm report, Oct 23, 2:41 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT OCT 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 2 SSE NORTH RICHLAND HILLS 32.80N 97.24W
10/23/2010 TARRANT TX TRAINED SPOTTER
A RESIDENCE ROOF WAS PARTIALLY BLOWN OFF NEAR BOWSPIRIT
LANE. TIME ESTIMATED.Local storm report, Oct 23, 2:41 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...RETRANSMITTED
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT OCT 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 2 SSE NORTH RICHLAND HILLS 32.80N 97.24W
10/23/2010 TARRANT TX TRAINED SPOTTER
A RESIDENCE ROOF WAS PARTIALLY BLOWN OFF NEAR BOWSPIRIT
LANE. TIME ESTIMATED.Special weather statement, Oct 23, 2:46 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 246 PM CDT SAT OCT 23 2010 TXZ159-232015- MCLENNAN TX- 246 PM CDT SAT OCT 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR... MCLENNAN COUNTY AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WOODWAY...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS... HALLSBURG...HEWITT...LACY-LAKEVIEW...MART...NORTHCREST...ROBINSON... WACO...WEST AND WOODWAY. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3158 9743 3185 9705 3154 9681 3137 9730 TIME...MOT...LOC 1947Z 231DEG 26KT 3148 9727
Special weather statement, Oct 23, 3:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT SAT OCT 23 2010
TXZ160-232115-
FALLS TX-
351 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
FALLS COUNTY
AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MARLIN...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LOTT...MARLIN AND ROSEBUD.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3117 9714 3147 9676 3123 9660 3111 9682
3112 9683 3100 9708
TIME...MOT...LOC 2045Z 225DEG 31KT 3113 9697The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Oct 22, 8:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 23, 7:10 AM CDT | Special Weather Statement | FWD | Young | 35 min |
| Oct 23, 7:56 AM CDT | Special Weather Statement | FWD | Jack, Montague | 34 min |
| Oct 23, 9:25 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 35 min |
| Oct 23, 10:11 AM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 34 min |
| Oct 23, 10:53 AM CDT | Special Weather Statement | FWD | Wise | 22 min |
| Oct 23, 11:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Oct 23, 11:42 AM CDT | Special Weather Statement | FWD | Erath, Hood, Parker, Somervell | 33 min |
| Oct 23, 12:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Oct 23, 12:03 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Oct 23, 12:06 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Oct 23, 12:30 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Oct 23, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Oct 23, 12:53 PM CDT | Tornado Warning | FWD | Tarrant | 25 min |
| Oct 23, 1:04 PM CDT | Flash Flood Warning | FWD | Hood, Parker, Tarrant | 116 min |
| Oct 23, 1:06 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton | 39 min |
| Oct 23, 1:07 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 113 min |
| Oct 23, 1:53 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 37 min |
| Oct 23, 1:55 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Oct 23, 2:19 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 26 min |
| Oct 23, 2:39 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| Oct 23, 2:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Oct 23, 2:57 PM CDT | Flash Flood Warning | FWD | Dallas, Rockwall | 3 hr |
| Oct 23, 3:14 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson, Tarrant | 2 hr |
| Oct 23, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 60 min |
| Oct 23, 3:34 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 41 min |
| Oct 23, 3:51 PM CDT | Special Weather Statement | FWD | Falls | 24 min |
| Oct 23, 3:57 PM CDT | Tornado Warning | FWD | Hill, Navarro | 48 min |
| Oct 23, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Leon, Limestone, Robertson | 42 min |
| Oct 23, 4:08 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| Oct 23, 4:34 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 41 min |
| Oct 23, 4:47 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 43 min |
| Oct 23, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 48 min |
| Oct 23, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 46 min |
| Oct 23, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 50 min |
| Oct 23, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 47 min |
| Oct 23, 6:18 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 117 min |
| Oct 23, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 17 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.